The supersingular locus of the Shimura variety for GU(1,n-1) over a ramified prime

Rapoport, Michael, Terstiege, Ulrich and Wilson, Sean (2013) The supersingular locus of the Shimura variety for GU(1,n-1) over a ramified prime. Mathematische Zeitschrift, 276 3: 1165-1188. doi:10.1007/s00209-013-1240-z


Author Rapoport, Michael
Terstiege, Ulrich
Wilson, Sean
Title The supersingular locus of the Shimura variety for GU(1,n-1) over a ramified prime
Formatted title
The supersingular locus of the Shimura variety for GU(1,n-1) over a ramified prime
Journal name Mathematische Zeitschrift   Check publisher's open access policy
ISSN 0025-5874
1432-1823
Publication date 2013-12-11
Sub-type Article (original research)
DOI 10.1007/s00209-013-1240-z
Open Access Status Not Open Access
Volume 276
Issue 3
Start page 1165
End page 1188
Total pages 24
Place of publication Heidelberg, Germany
Publisher Springer
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 02 Mar 2016, 20:07:53 EST by Sinead Wilson on behalf of School of Mathematics & Physics